# SDR HYIA20130327001

- Difficulty date: March 26, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N1376G
- Make and model: Cessna 402C
- Aircraft serial: 402C0271
- Aircraft time: 31,553 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 51120039
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX INSPECTION,  HORIZONTAL STABILIZER WAS REMOVED WHICH REVEALED DAMAGE TO THE ACFT FUSELAGE SKIN. DAMAGE APPEARS TO HAVE BEEN CAUSED BY THE L/E OF THE HORIZONTAL STABILIZER CHAFING INTO THE FUSELAGE SKIN. DAMAGED AREA RANGED FROM FS 342.24 TO 345.15 AND WL 104.38 TO 106.88.  REPAIRED  AS DETAILED IN AC 43.13-1B PARA 4-58.
